You are not currently logged in.
Access JSTOR through your library or other institution:
Newton's Method for Convex Operators in Partially Ordered Spaces
James S. Vandergraft
SIAM Journal on Numerical Analysis
Vol. 4, No. 3 (Sep., 1967), pp. 406-432
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2949409
Page Count: 27
You can always find the topics here!Topics: Topological theorems, Topology, Perceptron convergence procedure, Newtons method, Topological vector spaces, Differential topology, Linear transformations, Differential equations, Interior points, Mathematical monotonicity
Were these topics helpful?See somethings inaccurate? Let us know!